MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE PRESERVETECH UNIVERSAL RAISED TOILET SEAT

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE PRESERVETECH UNIVERSAL RAISED TOILET SEAT
Model Number RTL12C002-WH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to copy of drive devilbiss healthcare's consumer product incident report filed with health canada: drive devilbiss healthcare was notified of an incident involving a raised toilet seat by the provider who stated the seat broke while in use causing the end user to fall.There was no report or evidence of illness, serious injury or medical treatment associated with the complaint.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE PRESERVETECH UNIVERSAL RAISED TOILET SEAT
Common Device Name
RAISED TOILET SEAT
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH  528400
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH   528400
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key23434993
Report Number3014644996-2025-00005
Device Sequence Number8625870
Product Code ILS
UDI-Device Identifier00822383006147
UDI-Public(01)00822383006147
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12C002-WH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown